EconPapers    
Economics at your fingertips  
 

Optimal control in infinite horizon problems: a Sobolev space approach

Cuong Le van, Raouf Boucekkine () and Çağrı Sağlam

Cahiers de la Maison des Sciences Economiques from Université Panthéon-Sorbonne (Paris 1)

Abstract: In this paper, we make use of the Sobolev space W1,1(R+, Rn) to derive at once the Pontryagin conditions for the standard optimal growth model in continuous time, including a necessary and sufficient transversality condition. An application to the Ramsey model is given. We use an order ideal argument to solve the problem inherent to the fact that L1 spaces have natural positive cones with no interior points

Keywords: Optimal control; Sobolev spaces; transversality conditions; order ideal (search for similar items in EconPapers)
JEL-codes: C61 (search for similar items in EconPapers)
Pages: 21 pages
Date: 2005-09
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Published in Economic Theory, Springer Verlag, 2007, 32, (3), pp.497-509

Downloads: (external link)
https://halshs.archives-ouvertes.fr/halshs-00197546 (application/pdf)
https://doi.org/10.1007%2Fs00199-006-0118-2

Related works:
Journal Article: Optimal Control in Infinite Horizon Problems: A Sobolev Space Approach (2007) Downloads
Working Paper: Optimal control in infinite horizon problems: A Sobolev space approach (2007)
Working Paper: Optimal control in infinite horizon problems: a Sobolev spaces approach (2007) Downloads
Working Paper: Optimal control in infinite horizon problems: a Sobolev spaces approach (2007) Downloads
Working Paper: Optimal control in infinite horizon problems: a Sobolev space approach (2005) Downloads
Working Paper: Optimal control in infinite horizon problems: a Sobolev space approach (2005) Downloads
Working Paper: Optimal control in infinite horizon problems: A Sobolev space approach (2004) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:mse:wpsorb:b05094

Access Statistics for this paper

More papers in Cahiers de la Maison des Sciences Economiques from Université Panthéon-Sorbonne (Paris 1) Contact information at EDIRC.
Bibliographic data for series maintained by Lucie Label ().

 
Page updated 2025-04-03
Handle: RePEc:mse:wpsorb:b05094